A Conjecture of Shapley and Shubik on Competitive Outcomes in the Cores of NTU Market Games
Cheng-Zhong Qin ()
International Journal of Game Theory, 1993, vol. 22, issue 4, 335-44
Abstract:
It is shown that for every NTU market game, there is a market that represents the game whose competitive payoff vectors completely fill up the inner core of the game. It is also shown that for every NTU market game and for any point in its inner core, there is a market that represents the game and further has the given inner core point as its unique competitive payoff vector. The results prove a conjecture of Shapley and Shubik.
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (18)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:22:y:1993:i:4:p:335-44
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().